![]() |
Volumn 115, Issue 14, 2001, Pages 6317-6326
|
Generalized Filinov transformation of the semiclassical initial value representation
a a a |
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
CHAOS THEORY;
INITIAL VALUE PROBLEMS;
INTEGRAL EQUATIONS;
MATHEMATICAL TRANSFORMATIONS;
MATRIX ALGEBRA;
FILINOV TRANSFORMATIONS;
SEMICLASSICAL INITIAL VALUE REPRESENTATION (SC-IVR);
QUANTUM THEORY;
|
EID: 0035828678
PISSN: 00219606
EISSN: None
Source Type: Journal
DOI: 10.1063/1.1402992 Document Type: Article |
Times cited : (96)
|
References (76)
|